RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zakharov, L E

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 1

Number of views:
This page:35
Abstract pages:319
Full texts:113
References:15

http://www.mathnet.ru/eng/person52142
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. L. E. Zakharov, “Model of the diffusion process with heavy tails in the distribution”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2017, 2(18),  53–58  mathnet  elib

2010
2. È. A. Azizov, E. P. Velikhov, L. E. Zakharov, V. I. Il'gisonis, V. S. Imshennik, M. Yu. Isaev, L. M. Kovrizhnykh, V. I. Kogan, S. V. Mirnov, K. A. Razumova, V. P. Smirnov, V. S. Strelkov, “Vitalii Dmitrievich Shafranov (on his 80th birthday)”, UFN, 180:1 (2010),  107–108  mathnet; Phys. Usp., 53:1 (2010), 101–102  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019